# SDR SWIA202158221

- Difficulty date: March 11, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*HORIZONTAL STABILIZER, LEFT LOWER SKIN HAS A DENT (MARKED IN RED GREASE PENCIL)     (C-CHECK RO 5/20/2021)    REPAIRED HORIZONTAL STABILIZER, LEFT LOWER SKIN IAW REO 670-55-11-361 REV -- DATE 2021-05-02 AND REF CRJ700 SRM 51-42-22-001-001-A01.COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM 337. SEE CONTINUE CARD FOR MORE DETAILS
